Scientific paper - Original scientific paper
Generalized Jordan-Wigner transformation and number operators
Fizika B, 3 (1994), 1; 57-65. urn:nbn:hr:217:654404


Cite this document

Dorešić, M., Meljanac, S. & Mileković, M. (1994). Generalized Jordan-Wigner transformation and number operators. Fizika B, 3. (1), 57-65. Retrieved from https://urn.nsk.hr/urn:nbn:hr:217:654404

Dorešić, Miroslav, et al. "Generalized Jordan-Wigner transformation and number operators." Fizika B, vol. 3, no. 1, 1994, pp. 57-65. https://urn.nsk.hr/urn:nbn:hr:217:654404

Dorešić, Miroslav, Stjepan Meljanac and Marijan Mileković. "Generalized Jordan-Wigner transformation and number operators." Fizika B 3, no. 1 (1994): 57-65. https://urn.nsk.hr/urn:nbn:hr:217:654404

Dorešić, M., Meljanac, S. and Mileković, M. (1994) 'Generalized Jordan-Wigner transformation and number operators', Fizika B, 3(1), pp. 57-65. Available at: https://urn.nsk.hr/urn:nbn:hr:217:654404 (Accessed 30 September 2020)

Dorešić M, Meljanac S, Mileković M. Generalized Jordan-Wigner transformation and number operators. Fizika B [Internet]. 1994 [cited 2020 September 30];3(1):57-65. Available at: https://urn.nsk.hr/urn:nbn:hr:217:654404

M. Dorešić, S. Meljanac and M. Mileković, "Generalized Jordan-Wigner transformation and number operators", Fizika B, vol. 3, no. 1, pp. 57-65, 1994. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:654404. [Accessed: 30 September 2020]

Islandora Bookmark - Please login to use this feature